BibTeX record journals/tods/Fagin77

download as .bib file

@article{DBLP:journals/tods/Fagin77,
  author    = {Ronald Fagin},
  title     = {Multivalued Dependencies and a New Normal Form for Relational Databases},
  journal   = {{ACM} Trans. Database Syst.},
  volume    = {2},
  number    = {3},
  pages     = {262--278},
  year      = {1977},
  url       = {https://doi.org/10.1145/320557.320571},
  doi       = {10.1145/320557.320571},
  timestamp = {Wed, 14 Nov 2018 10:42:12 +0100},
  biburl    = {https://dblp.org/rec/journals/tods/Fagin77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics